Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My child has serious nausea and vomitting. I took him to a pediatrician and he mentioned something about dehydration. I wonder whether dehydration can cause nausea and vomitting. What do you think? I will gladly hear out your opinions. Thanks to all who reply to my post. This will mean a lot to me.

Loading...

Hi, there. Nausea and vomiting usually cause dehydration. That is if they last long. With excessive vomiting, a huge amount of body fluids can be lost. If the dehydration is severe, a patient must be hospitalized. The signs are: dry mucosa membranes and skin, no tears when child cries. These patients urinate small amounts of urine. It is good that you took your child to a pediatrician. He will know what to do next. I hope everything will be great. Good luck1
Reply

Loading...

Well this thread is kind of old but just for anyone stumbling over it like i did. The first reply didnt answer the question correctly. They wanted to know if dehydration could cause nausea and vomiting not it nausea and vomiting cause dehydration.

The answer to both questions are yes. Lack of fluids (especially in warmer environments) will cause symptoms of nausea and vomiting. Dehydration is simple if taken care of early just drink water and maybe a little gatorade(pedialyte for kids). Although if dehydrations gets to the point of severity you will need to get the person to a hospitals for Intravenous (IV) fluids.
Reply

Loading...

I ALWAYS GET NAUSEATED, THROW UP AND AM DEHYDRATED WHEN EVER I GET HOT. THIS NEVER HAPPENED BEFORE THE LAST YEAR. WHAT'S UP?
Reply

Loading...

Severe dehydration can cause nausea cramping and dry heaves. This of course makes you want to drink or eat less which is bad news.
Reply

Loading...

Hi:
It's surprising to hear that the doctor said "something about dehydration." Dehydration can be life threatening and that condition can occur very, very quickly. Did the doctor tell you what to do about it? Get some pedialite. It will replace the electrolytes that are lost during dehydration. This is when the body's chemistry gets out of whack, which can affect the child's heart, meaning the heart rate can become irregular and stop beating effectively. If you didn't understand, completely, what was going on with your child, you should get back to the doctor immediately. Otherwise, you cannot effectively treat the problem. Call the office and let them know that dehydration was suggested and that you don't know what to do. If there were other concerns, be sure to state the urgency of those things too.
Reply

Loading...

My wife and I found out the hard way about DEHYDRATION, OR in her case SEVERE DEHYDRATION!! It all started one Sunday night my wife had some mild constipation so she used an enema and was on the toilet evacuating and just shortly after sitting and rite after the evacuation of the enema my wife started screaming in agony with an extreme headache..I had no idea what was going on I got her off the toilet and to the bed where she had laid down for about 20 minutes and it eased off, and we thought it was over with, So the next night she was on the toilet again and had a bowel movement and this time the headache was 10 fold and it just would not go away so I freaked out and called 911 the paramedics arrived at our home and looked her over and asked if she wanted to go to the ER, And I said yes. So we ended up at the ER and they treated her for MIGRAINE headache with STADOL even after they knew she took Methadone daily for scar tissue and severe adheisions of the abdomen. My wife has had surgery 11 times on her abdomen due to her colon fusing to her abdominal walls.. So needless to say we had to find a different way to deal with it other than surgery and we found a great pain management doctor and he has given her a decent quality of life..but back to what I was saying..Even after the doctor was notified that she was on Methadone DAILY for PAIN she gave my wife STADOL anyway...for those of you that don't know Stadol puts you into severe withdrawls when given to people who take methadone daily..((We)) my wife and I didn't know why the stadol almost killed her when they gave it to her in the ER, But we found out the hard way when she made her third trip to the ER with the severe headache that would not fade in ant way.. The doctor on call that night admitted her into the hospital and while we were in the ER during his consultation with my wife asked if she was STILL taking METHADONE DAILY!! and he was told YES I DO TAKE METHADONE EVERY DAY!!!! So with this information he prescribed NUBAIN for pain while she was in the hospital..And once again for those of you that don't know NUBAIN given to people that take METHADONE DAILY WILL not MIGHT put them into SEVERE SEVERE WITHDRAWLS and could Possibly cause CARDIAC ARREST and God only knows what else..It was later found that all that was wrong with my wife was she was going through one of the most extreme cases of DEHYDRATION!!! Thats it During those three weeks her symptoms were very very bad headache not headaches it was a steady throbbing pain nausea vomiting lethargy she even had mild cases of dilirium there were time when she didn't know me nor where she was at times. I think she was dehydrated before she took the first enema, And when she took the enema it just dumped what little fluids she did have and when her body tried to come back from it. Her body took fluids from anywhere it could even spinal fluids and that alone gave her a severe headache...So the answer to the question is YES DEHYDRATION will cause NAUSEA AND VOMITING WITH A BAD ASS HEADACHE!!!
Reply

Loading...

It can take a year to rehydrate
Reply

Loading...